Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/48303


Title: Fuzzy justification of heuristic methods in inverses problems and in numerical computation
Authors: 吳柏林
Date: 1999
Issue Date: 2010-11-12 12:18:03 (UTC+8)
Relation: Notes on Intuitionistic Fuzzy Sets,4(3),47-56
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

There are no files associated with this item.



All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing